MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Channel Drain; Wound Drain

C.R. Bard Inc. (Covington) -1018233 Channel Drain; Wound Drain
Catalog Number 072223
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a kidney transplant, a drain was placed in the donor patient after surgery.The drain doesn't show up on the x ray and wanted to check if there was something wrong with the product.As usual, took the images with the fujifilm carneo go plus.The patient was a 75 year old woman and not obese.The device was still in place.Typically, a postoperative drainage tube would be visible in the image.Health professional plan to retrieve the device later if possible; for now, need to investigate whether any similar incidents have occurred with this specific lot.
 
Additional Manufacturer Narrative
The initial reporter's phone number:(b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Channel Drain
Common Device Name
Wound Drain
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50482356
Report Number1018233-2026-05612
Device Sequence Number13296053
Product Code GBX
UDI-Device Identifier00801741049842
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number072223
Device Lot NumberNGKS3120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/10/2026
09/18/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/11/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale